# SDR IPXA2015051589098

- Difficulty date: April 29, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 28,897 hours, 19,782 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: BOEING
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT KEEL BEAM ANGLE CENTER SPLICE AT APPROXIMATELY BS 950 CORRODED.  R & R LT KEEL BEAM ANGLE CENTER SPLICE IAW SRM 51-40-02-0G.
